Mom had an injection when she hurt her back , and afterwords she lost the ability to walk. I am trying to figure out if it was the injection that caused this. It immediately relieved pain associated with her fracture but i'm afraid it caused other problems for her
I don't know about your Moms case, but I saw my neurosurgeon for a T -10 fracture in my spine that isn't healing do to my severe Osteoporosis. I requested that he do the injection for me to help with the pain. He told me he could do it, but refused because he was afraid of doing more harm than good. I wasn't happy that he couldn't help me, but was glad he was honest enough to tell me it could actually harm me further. Hope this gives you some kind of insight. Have you talked with the doctor that did this procedure?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2012 • 3 answers
Posted 12 Nov 2012 • 3 answers
Posted 14 May 2014 • 4 answers
Posted 29 Jul 2015 • 2 answers
Osteoporosis - I've been on Aclasta for 6 years with the annual injections. I'm thinking of taking a
Posted 11 Jul 2016 • 0 answers